Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Child with factor fifty and olive skin, gets hot, dry rash followed by peeling, face grows brown on slightest sun ray. Treatment advise?

hi my daughter has olive skin howver when we go abroad she gets a hot dry rash on her inside arms neck tops of feet and back of legs which feel very hot. her neck then scales and peels like a chemical peel even though she has on factor fifty and is kept out of the sun . her face is clear and goes brown at the slightest sun ray we have seen many doctors no cure say take antihistamines /calciun vit b its like her skin has no oil she is 13 and progressing noram through puberty ?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Your daughter is probably having atopic dermatitis.

Sunrays might exacerbate the disease.

There may be many factors which might exacerbate the disease.

Skin may remain dry.

Your daughter should avoid soap bath.

And apply moisturiser immediately after bath.

Give her antihistaminics.

Apply mild steroid cream or tacrolimus oint on the lesions.

If needed, steroids in in tappering dose for short period may be given to enhance the response.

Contacts with housedust,house dust mite,grass,wool,pollens..etc

Cows milk,peas and nuts,fish,prawns..etc may preciptate the disease.

All above factors may be avoided to improve and to prevent the disease.

However, you take her to consult dermatologist for firm diagnosis and treatment.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sun, 6 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor